Arrangement of Scattering Points in Jakes' Model for i.i.d. Time-Varying MIMO Fading

Hiroshi NISHIMOTO  Toshihiko NISHIMURA  Takeo OHGANE  Yasutaka OGAWA  

Publication
IEICE TRANSACTIONS on Communications   Vol.E90-B   No.11   pp.3311-3314
Publication Date: 2007/11/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e90-b.11.3311
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Antennas and Propagation
Keyword: 
MIMO,  time-varying Rayleigh fading,  Jakes' model,  scattering points,  

Full Text: PDF(214.3KB)>>
Buy this Article




Summary: 
For simulating i.i.d. time-varying MIMO channels using multiple Jakes' rings, it is desirable to generate channels having stable statistics with fewer scatterers. The statistical property of the conventional Jakes' model may depend on the initial phase set assigned to scattering points. In this letter, we present simple and effective conditions on arrangement of scattering points to achieve stable fading properties. The results show that the proposed arrangement provides higher statistical stability in generating time-varying channels.